# SDR VNAA2024071511102

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 21,742 hours, 19,288 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 895305
- Part serial: E3755
- Condition: Unserviceable
- Location: Zone 100
- Part time: 15,423 hours, 10,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROUGH ALL PHASES OF FLIGHT WITH GEAR UP WE HEARD A LOUD BANG AROUND THE NOSE AREA ACCOMPANIED WITH A PROX SYS FAULT STATUS AND GEAR POSITION INDICATIONS APPEARED ON EICAS. THESE EVENTS OCCURED AROUND 4 TIMES THROUGHOUT FLIGHT. UPON GEAR EXTENTION ALL INDICATIONS WERE NORMAL / INSTALLED SELECTOR VALVE IAW CRJ 900 AMM 32Âˆ’32Âˆ’10Âˆ’400Âˆ’801. OPS CHECK FAIL. SLAVED IN LANDING GEAR CONTROL LEVER IAW CRJ 900 AMM 32Âˆ’31Âˆ’01Âˆ’000/400Âˆ’801. OPS CHECK FAIL. REMOVED AND REPLACED PSEU IAW CRJ 900 AMM 32Âˆ’61Âˆ’01Âˆ’000/400Âˆ’801. OPS CHECK GOOD.
